Shortness Of Chest Accompanied By Dizziness When Taking Pulmonary TB Drugs?

Illustration of Shortness Of Chest Accompanied By Dizziness When Taking Pulmonary TB Drugs?
Illustration: Shortness Of Chest Accompanied By Dizziness When Taking Pulmonary TB Drugs? post.medicalnewstoday.com

Good afternoon, I was diagnosed with pulmonary tuberculosis, I have also been taking medicine for 3 months and I am still continuing. 2x I feel it, r n The headache really hurts then the symptoms appear. last night was the last time I felt. I read on Google I found an article about pulmonary hypertension. and some of the symptoms are similar to mine now. r ncould you explain that? That’s all the questions from me and thank you.

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Pulmonary tuberculosis is a chronic lung infection disease caused by Mycobacterium tuberculosa infection. Patients with pulmonary TB can be accompanied by complaints of a long cough, coughing up blood, weight loss, and shortness of breath. However, not all cases of pulmonary tuberculosis experience this complaint, depending on each patient's clinical condition.
In certain conditions, TB patients can experience complications in the form of anemia, heart problems, or pulmonary hypertension; but this needs to be ascertained directly by the lung doctor.
For example pulmonary hypertension as a complication of TB infection, patients can experience symptoms of pulmonary hypertension, such as:
1. tightness
2. chest pain
3. leg swelling
4. palpitations
5. lips are darker or bluish
6. limp
7. dizzy or faint
These symptoms are symptoms that may occur, but can not be a reference for the diagnosis of pulmonary hypertension. The diagnosis of pulmonary hypertension can be ascertained by the doctor through the diagnosis by interview, physical examination, and supporting examinations, such as blood tests, pulmonary function examinations, radiological examinations. If the diagnostic criteria are met for pulmonary hypertension, the doctor can provide treatment according to the indications, such as the treatment of pulmonary hypertension that is tuberculosis infection, administration of diuretics to reduce pulmonary hypertension or other treatments according to the patient's clinical condition.
In connection with the question you raised, this complaint, although part of it, is a symptom of pulmonary hypertension, but cannot be used as a reference for the diagnosis of pulmonary hypertension as mentioned above.
As such it is necessary to consider other causes of complaints that you feel, namely possibly due to side effects of the drug and / or due to stomach disorders in patients taking TB drugs. In patients taking TB drugs, side effects of gastric disorders can occur, because TB drugs can cause gastric irritation, and if not controlled, these complaints can cause other accompanying complaints such as headaches, nausea, palpitations, cold sweats, or trembling.
And complaints that you experience can also increase, especially if your daily patterns do not support your health recovery, such as:
1. eat irregularly
2. Have digestive infections, because consuming food purchased outside the home may be less clean
3. lack of sleep
4. You consume foods that cause stomach upset, such as spicy, instant foods, or instant drinks
5. stress
Therefore, during the treatment and recovery of tuberculosis patients who are still in the treatment period, patients should really maintain stamina, follow the doctor's advice related to taking medication and necessary treatment efforts, and increase endurance by adequate rest and consuming food healthy. Thus, patients can avoid the risk of side effects of the drug and the risk of additional health disorders that may accompany it.
However, if this complaint makes you increasingly uncomfortable, then you should consult with your lung doctor directly for a review and evaluation of your current clinical condition. The doctor will provide treatment and education to help you recover from your condition.
Thus the info we can convey.

: by

Related Question

How To Deal With Enlarged Lymph Nodes In Children?

How To Deal With Enlarged Lymph Nodes In Children?

(1 year ago)

I want to ask … My child is 6 years old. History of allergies and nosebleeds easily when tired or when a fever. Several times there was a history of tonsils as well. I just r...

I Have Fever For 9 Days Typhoid Fever

I Have Fever For 9 Days Typhoid Fever

(1 year ago)

Doc, I have a fever for almost 9 days, for 6 days I have taken paracetamol and ranitidine because my symptoms lead to typhoid fever, the temperature fluctuates abdominal pain, naus...

Handling Excess White Blood Cells?

Handling Excess White Blood Cells?

(1 year ago)

My brother said the doctor was sick because of excess high white blood cells, but the doctor diagnosed there was no pain or injury in internal organs. My question is what should we...

Leave a Reply

Your email address will not be published. Required fields are marked *